# SDR AALA202210213412

- Difficulty date: October 20, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N779AN
- Make and model: Boeing 777223
- Aircraft serial: 29955
- Aircraft time: 91,812 hours, 11,222 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Out Of Adjust
- Location: R3 Girt Bar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING MAIN BASE VISIT FUNCTIONAL CHECK FLIGHT R3 DOOR IS VERY DIFFICULT TO ARM. ADJUSTED GIRT BAR FLOOR FITTINGS PER AMM 52-11-00. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
